her2+ on herceptin having trouble sleeping

Options
custom
custom Member Posts: 7
edited March 2014 in Breast Cancer #1
I have had chemo, mastectomy, radiation, now only on Herceptin every 3 weeks till end of July. I'm having a hard time going to sleep and then staying asleep. My feet tingle and burn from the taxotere. Also my arms and joints hurt. Would like to comunicate with someone else who is her2+.

Comments

  • pinkflutterby
    pinkflutterby Member Posts: 615 Member
    Options
    I am not her2+ but when I
    I am not her2+ but when I first started all this mess a year ago! I also had trouble sleeping and staying asleep. I think it has something to do with all the thoughts racing through our minds. It seems before I have a scheduled scan I still have trouble sleeping. Heres to some zzzzzzzzzzzzzzzz's for ya! Good luck!!!
  • prv
    prv Member Posts: 107
    Options

    I am not her2+ but when I
    I am not her2+ but when I first started all this mess a year ago! I also had trouble sleeping and staying asleep. I think it has something to do with all the thoughts racing through our minds. It seems before I have a scheduled scan I still have trouble sleeping. Heres to some zzzzzzzzzzzzzzzz's for ya! Good luck!!!

    not her2
    I also have trouble sleeping since my dx nine months ago. I think for me it is stress related with my treatment, job and family stuff. I hope with time I can learn to relax more.
    take care
    prv
  • New Flower
    New Flower Member Posts: 4,294
    Options
    prv said:

    not her2
    I also have trouble sleeping since my dx nine months ago. I think for me it is stress related with my treatment, job and family stuff. I hope with time I can learn to relax more.
    take care
    prv

    many of us here
    have been taking sleeping pills. Ask your oncologist to help you with insomnia.
    Take care
  • Sher43009
    Sher43009 Member Posts: 602 Member
    Options

    many of us here
    have been taking sleeping pills. Ask your oncologist to help you with insomnia.
    Take care

    I am HER2+, and my joints
    I am HER2+, and my joints also hurt. Went thru 4 A/C, 1 Taxol, and 35 rads. Currently on Herceptin every 3 wks, and started tamoxefin on 2/1. Every stage of this journey has it's own set of side effects. The benedryl I get with the herceptin causes my arms, hands and mouth to go numb and now my calves hurt. This may be caused by the benedryl or the tomoxefin. I'm up 2-3 times a night with either night sweats, leg cramps, or bathroom runs. The cytoxin caused blood in my urine so I have over active bladder now. I'm also on my second set of eyelashes.

    I don't mean to complain but all of this is just plain annoying. As my urologist said "ok, so this is what my body is doing now, take a deep breath and go on." My rad. oncol. said it takes about one year out of treatment before all the symptoms go away so I have another 1 1/2 years to go through this.
  • Kat11
    Kat11 Member Posts: 1,931 Member
    Options
    Sher43009 said:

    I am HER2+, and my joints
    I am HER2+, and my joints also hurt. Went thru 4 A/C, 1 Taxol, and 35 rads. Currently on Herceptin every 3 wks, and started tamoxefin on 2/1. Every stage of this journey has it's own set of side effects. The benedryl I get with the herceptin causes my arms, hands and mouth to go numb and now my calves hurt. This may be caused by the benedryl or the tomoxefin. I'm up 2-3 times a night with either night sweats, leg cramps, or bathroom runs. The cytoxin caused blood in my urine so I have over active bladder now. I'm also on my second set of eyelashes.

    I don't mean to complain but all of this is just plain annoying. As my urologist said "ok, so this is what my body is doing now, take a deep breath and go on." My rad. oncol. said it takes about one year out of treatment before all the symptoms go away so I have another 1 1/2 years to go through this.

    I am her2 pos
    Currently on herceptin every 3 weeks. They say there is no real side affects from herceptin. I also have problems with sleep and bathroom runs. I was given meds for sleep. I have leg pains most nights. I am also on Tamoxifen so who knows.